# SDR SWAA2022092802972

- Difficulty date: August 16, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION) AT STRINGER 23L TO BULKHEAD FRAME CONNECTION AT BS 540. (CORRECTION TO ORIGINAL DISCREPANCY).(CORROSION) AT STRINGER 23L TO BULKHEAD FRAME CONNECTION AT BS 540. / [01] REMOVED CORROSION AT STRINGER 22L BS 540; AS PER B737-7; SRM 51-10-02.;[21] -FABRICATED REPLACEMENT STRINGER; (2 EACH) TAPERED FILLER ;AND STRINGER SPLICE IN REF B737-700 SRM 53-00-03-2R-1.
